`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

Volume 18,Number 1,     January 2013

1

Second order corrector in the homogenization of a conductive-radiative heat transfer problem    Pages : 1 - 36

Grégoire Allaire and Zakaria Habibi

 Abstract       References       Full Text      Related Articles

2

The basic reproduction number of discrete SIR and SEIS models with periodic parameters    Pages : 37 - 56

Hui Cao and Yicang Zhou

 Abstract       References       Full Text      Related Articles

3

Weak KAM theory for nonregular commuting Hamiltonians    Pages : 57 - 94

Andrea Davini and Maxime Zavidovique

 Abstract       References       Full Text      Related Articles

4

Slow passage through multiple bifurcation points    Pages : 95 - 107

Younghae Do and Juan M. Lopez

 Abstract       References       Full Text      Related Articles

5

Stability results for a size-structured population model with delayed birth process    Pages : 109 - 131

Xianlong Fu and Dongmei Zhu

 Abstract       References       Full Text      Related Articles

6

Bifurcations of a nongeneric heteroclinic loop with nonhyperbolic equilibria    Pages : 133 - 145

Fengjie Geng,  Junfang Zhao,  Deming Zhu and Weipeng Zhang

 Abstract       References       Full Text      Related Articles

7

Dynamics of a dengue fever transmission model with crowding effect in human population and spatial variation    Pages : 147 - 161

Tzy-Wei Hwang and Feng-Bin Wang

 Abstract       References       Full Text      Related Articles

8

Exact travelling wave solutions and their dynamical behavior for a class coupled nonlinear wave equations    Pages : 163 - 172

Jibin Li and Fengjuan Chen

 Abstract       References       Full Text      Related Articles

9

A note on the global stability of an SEIR epidemic model with constant latency time and infectious period    Pages : 173 - 183

Yoshiaki Muroya,  Yoichi Enatsu and Huaixing Li

 Abstract       References       Full Text      Related Articles

10

Direct exponential ordering for neutral compartmental systems with non-autonomous $\mathbf{D}$-operator    Pages : 185 - 207

Rafael Obaya and Víctor M. Villarragut

 Abstract       References       Full Text      Related Articles

11

Time dependent perturbation in a non-autonomous non-classical parabolic equation    Pages : 209 - 221

Felipe Rivero

 Abstract       References       Full Text      Related Articles

12

$\omega$-limit sets for porous medium equation with initial data in some weighted spaces    Pages : 223 - 236

Liangwei Wang,  Jingxue Yin and Chunhua Jin

 Abstract       References       Full Text      Related Articles

13

On the multiple spike solutions for singularly perturbed elliptic systems    Pages : 237 - 258

Weichung Wang,  Tsung-Fang Wu and Chien-Hsiang Liu

 Abstract       References       Full Text      Related Articles

14

Global dynamics and bifurcations in a four-dimensional replicator system    Pages : 259 - 271

Yuanshi Wang,  Hong Wu and Shigui Ruan

 Abstract       References       Full Text      Related Articles

15

On the spectrum of the superposition of separated potentials.    Pages : 273 - 281

J. Douglas Wright

 Abstract       References       Full Text      Related Articles